# SDR P5CA0501350

- Difficulty date: May 19, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 97,565 hours, 18,083 cycles
- System (JASC): 3244 · Tire
- Part: Wheel
- Part number: 26070812
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: J, A

## Discrepancy

CREW REPORTED HEARING TWO LOUD BANGS AFTER TAKEOFF.  FOUND NR 8 TIRE BLOWN AND PANEL 193E MISSING.   REPLACED NR 7 & 8 WHEEL ASSY'S.
